After continueing the prozac I still experience extremely hard time sleeping. My problem is restless legs. I have lost lots of sleep. I took myself off the prozac myself and started doing a lot better until today (the 5th day). The restless legs are returning even worse. Should I start back on my prozac?
Oh Lord. Let me guess, you just stopped the zoloft and started the prozac. Then you stop the prozac. Why did you do that? These meds have to be stopped with a tapering dose. What should have happened is you tapered off the zoloft while at the same time increased the prozac slowly. Yes get back on the prozac. You're going to have a few weeks when nothing is helping you because you were off the zoloft before you started the prozac. Give the prozac a month before you judge it. It takes that long for it be in your body right.
Did you taper the Zoloft off before you started the Prozac? And then slowly go up on the Prozac? This is very important to do! I have gone off Zoloft before and had no problem as I tapered off. And it seems you stopped the Prozac too? Did you talk to your dr at all? You can't just stop antidepressants or start new ones quickly. Please talk to your doctor!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2010 • 2 answers
Posted 10 Jun 2012 • 68 answers
Posted 17 May 2015 • 1 answer
Posted 14 Dec 2015 • 2 answers
Posted 31 Mar 2017 • 1 answer